# SDR ASMF200508003

- Difficulty date: August 4, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N831LF
- Make and model: Doug MD 83
- Aircraft serial: 53050
- Aircraft time: 43,539 hours, 31,579 cycles
- Engine: Pwa JT8D219
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 426071
- Part serial: 866A
- Condition: Inoperative
- Location: Anti-Skid Sys
- Part time: 3,557 hours, 2,069 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF (WHEEL NOT TURNING) LIGHT TURNED ON. ANTISKID CONTROL BOX WAS REPLACED IAW MM 32-43-00, TESTED CORRECT.
